# SDR I5PA2025092568805

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,757 hours, 27,260 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: LT006
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU PNEUMATICS INOP.    R & R APU FLOW SENSING MODULE PER AMM. OPS CHECK NORMAL.
